# SDR 98ZZZX926

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc O235C1
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Condition: Cracked
- Location: Journal
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART REMOVED FROM INVENTORY FOR PRECAUTIONARY MPI.  CRANKSHAFT WAS GROUND AND POLISHED BY AIR AGENCY AND FOUND TO HAVE CRACKS IN THE JOURNAL RADII.
